# SDR AALA20100618TUL08

- Difficulty date: June 18, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N554AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53084
- Aircraft time: 56,529 hours, 28,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP UNDER GIRT BAR FITTINGS AT AFT SERVICE ENTRY DOOR.  INSTALLED TITANIUM DOUBLER UNDER GIRT BAR FITTINGS AT AFT SERVICE ENTRY DOOR PER SRM 51-10-03.
